Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Correctors for some nonlinear monotone operators
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2001 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 8, no 1, 8-30 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we study homogenization of quasi-linear partial differential equations of the form -div (a (x, x/εh,Duh)) = fh on Ω with Dirichlet boundary conditions. Here the sequence (εh) tends to 0 as h→∞ and the map a (x, y, ξ) is periodic in y, monotone in ξ and satisfies suitable continuity conditions.W e prove that uh → u weakly in W1,p 0 (Ω) as h → ∞, where u is the solution of a homogenized problem of the form -div (b (x,Du)) = f on Ω. We also derive an explicit expression for the homogenized operator b and prove some corrector results, i.e. we find (Ph) such that Duh -Ph (Du) → 0 in Lp (Ω,Rn). () 0 in (Ω).

Place, publisher, year, edition, pages
2001. Vol. 8, no 1, 8-30 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-12987DOI: 10.2991/jnmp.2001.8.1.2Local ID: c237de60-9e82-11db-8975-000ea68e967bOAI: oai:DiVA.org:ltu-12987DiVA: diva2:985938
Note
Validerad; 2001; 20070107 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(202 kB)8 downloads
File information
File name FULLTEXT01.pdfFile size 202 kBChecksum SHA-512
1d2757a3c74fa6ba9a99447e996ef34fc5e0c26a7c390a1f31240d1eae46459b15ad261de6eb0763aa421185cc065f7ec997f32a580eda1f9d6a5ddaeb56f2dd
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Byström, Johan
By organisation
Mathematical Science
In the same journal
Journal of Nonlinear Mathematical Physics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 8 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 13 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf